MathSciNet Relay Station
MathSciNet bibliographic data
MR2401421 53A10
Meeks, William H., III; Rosenberg, Harold Maximum principles at infinity. J. Differential Geom. 79 (2008), no. 1, 141–165.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement